# SDR TC8A00009

- Difficulty date: June 17, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N705A
- Make and model: Boeing 727-21C
- Aircraft serial: 19134
- Aircraft time: 50,463 hours, 53,911 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Closed
- Location: Nr 2
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 START VALVE CLOSED BEFORE LIGHT OFF RETURNED TO RAMP.  PERFORMED MANUAL START PROCEDURES ON NR 2 FIGURE, OPS CHECK NORMAL IAW FLIGHT MANUAL PG 3 NR 34.
